Contents of Vol.2, No.1 (2006)

Vishnu Gupta and J. N. Chaudhari
Right π-regular semirings
B. Fisher, K. Nonlaopon and G. Sritanratana
Some commutative neutrix convolutions involving the Fresnel integrals
Daniyal M. Israfilovlov and Yunus E. Yildirir
Approximation by generalized Faber series in weighted Bergman spaces on infinite domains with a quasiconformal boundary
Iwona Pawlikowska
Stability of n-th order Flett's points and Lagrange's points
Hemant Kumar Nashine
A remark on Vetrivel's existence theorem on Ky fan's best approximant
Fernando Galaz-Fontes
Perturbating upper semi-Fredholm with strictly singular operators
Songxiao Li and Hasi Wulan
Derivative-free characterizations of QK spaces II
M. K. Karacan, H. Es and Y. Yayli
Singular points of tubular surfaces in Minkowski 3-space
Viqar Azam Khan and Meraj Ali Khan
Semi-slant submanifolds of trans-Sasakian manifolds
Ximin Liu and Jianbin Zhou
On Ricci curvature of certain submanifolds in a cosymplectic space form
Esref Hatir and Saeid Jafari
On weakly semi-I-open sets and another decomposition of continuity via ideals
Dorel Mihež
A note on a paper of I. Golež
Zvonko Čerin
Regular heptagon's midpoints circle

3 - 9

11 - 21

23 - 39

41 - 48

49 - 54

55 - 62

63 - 71

73 - 82

83 - 93

95 - 106

107 - 114

115 - 117

119 - 131